# SDR SWAA2024051474490

- Difficulty date: April 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 867 S2-3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT ANGLE STA 867 AND BTW STR 2R TO STR 3R AT PASSENGER CABIN.  REPLACED SUPPORT ANGLE STA 867 AND BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 DWG 146A7901; SHEET 99; REV -.
